# SDR HEEA0016215

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Inoperative
- Location: Afcs
- Part time: 1,704 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ACTUATOR TO BE INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND POTENTIOMETERS HAD NO INDICATION.
